MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE RIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE RIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE RIGHT, QUICKPASS LASSO
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6)2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely probable cause of the event is attributed to misuse.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
Surgeon could not get nitinol sd wire to advance through ar-6068-90r.The product could not be used and this added surgical time/steps.

Brand Name
90 DEG CURVE RIGHT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19404575
Report Number1220246-2024-04022
Device Sequence Number6955495
Product Code LXH
UDI-Device Identifier00888867038967
UDI-Public00888867038967
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90 DEG CURVE RIGHT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-90R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown